Keyword : linearization equations


Linearization Equation Attack on 2-Layer Nonlinear Piece in Hand Method
Xuyun NIE Albrecht PETZOLDT Johannes BUCHMANN Fagen LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/09/01
Vol. E97-A  No. 9 ; pp. 1952-1961
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
multivariate cryptographyquadratic polynomialsalgebraic cryptanalysislinearization equationspiece in hand
 Summary | Full Text:PDF